Feeling concerned

I am on weekly chemo.i haven't had it for the past 2 weeks because my platelets were low.iv had 5 out of the eighteen.i thought missing those 2 I would feel a bit better.iv had more pain walking about is a struggle my body just aches.im beginning to feel a bit concerned that it is the cancer making me feel so lousy.or is it the chemo iv had.i would be interested to know if anyone else has felt like this.regards carolyn

6 Replies

  • Carolyn, ask yourself how you were feeling before chemo and the chances are a lot better than you're feeling now. I was feeling great before I started, but I'm really struggling now. I've had so many aches, and terrible abdominal pain and I'm completely drained, mentally and physically. I'm normally such a resilient person but chemo has completely knocked me for six. if your platelets are low, this won't be helping either. remember chemo is a poison and as well as getting rid of the Cancer it's also attacking the good stuff, hope this helps, big hugs Kerry x

  • Hi thanks for the reply.it does help to know how others are feeling.do you feel kind of fuzzy in your head not really dizzy just abit odd.regards carolyn

  • Hi Carolyn, Yes, a fuzzy feeling in my head, I can't concentrate, my jaw feels like it's going to lock when I'm eating, the list of side effects is endless and as soon as one thing goes, something else starts. when I'm feeling really ill my mood dips and I imagine its the Cancer making me feel so unwell but then just I start to pick up (usually just before I'm due another bout of chemo) and I know then it's the chemo making me feel so ill, Kerry x

  • I agree with Kerry, the chemo is foreign to our systems so we are bound to feel out of sorts. The fact that you have side effects is a good sign as it means it is working and doing its job. Your platelets are also low so you are down and tired. We all think the worst when we feel ill during treatment but its the treatment that causes this. If you have side effects with nausea, do speak with your oncology nurse or team. It is important that you eat to keep up your strength. Best wishes

  • Hi Carolyn......Have you had any blood transfusions to build up your platelets? That should make you feel better, and should help you not to miss too many more treatments. I had weekly treatments, too, and had to miss only one. I ended up being transfused twice during that time and had to have neupogen injections twice a week for my white count. I always felt like I had the flu. Don't worry, though. After the treatments are over, you'll get back to your "old self". It may take a while, but you'll get there. Thinking of you and sending hugs......Judy

  • Hi I'm having a blood transfusion tomorrow so I'm hoping that's going to make me feel better.hopefully I'll get the chemo tomorrow as well but it will be at a lower dose.you saying il be back to my old self and that it will soon be over has given me a boost because that's right I will.thank you regards carolyn

You may also like...